Unusual reaction to chlorambucil: a case report

F. Pietrantonio, L. Moriconi, F. Torino, A. Romano, A. Gargovich

Research output: Contribution to journalArticle

Abstract

In this brief report we describe, a case of cutaneous reaction during treatment of chronic lymphatic leukemia (CLL) with chlorambucil. The patient developed a confluent maculopapular erythema and large flaccid bullae of trunk, legs, feet and mucous membranes, with fever up to 38°C. Toxic epidermal necrolisis (TEN) was supposed and the diagnosis was confirmed by a skin patch test followed by cutaneous biopsy. TEN by chlorambucil is a rare syndrome that may be considered in presence of cutaneous reaction to this drug.

Original languageEnglish
Pages (from-to)109-111
Number of pages3
JournalCancer Letters
Volume54
Issue number3
DOIs
Publication statusPublished - Nov 5 1990

Keywords

  • chlorambucil
  • chronic lymphatic leukemia
  • toxic epidermal necrolisis

ASJC Scopus subject areas

  • Cancer Research
  • Molecular Biology
  • Oncology

Fingerprint Dive into the research topics of 'Unusual reaction to chlorambucil: a case report'. Together they form a unique fingerprint.

  • Cite this

    Pietrantonio, F., Moriconi, L., Torino, F., Romano, A., & Gargovich, A. (1990). Unusual reaction to chlorambucil: a case report. Cancer Letters, 54(3), 109-111. https://doi.org/10.1016/0304-3835(90)90030-2